Tramadol long term effects

Common Questions and Answers about Tramadol long term effects

ultracet

After taking tramadol for 8 years, I was wondering can I suffer from any long term effects? I was sometimes taking up to 12 a day, but for the last 3 years no more than 9 a day. I quit 37 days ago and seem to be still having withdrawals. Mainly back pain. I have no prior injuries. Could this be a long term effect or just still physically withdrawing?
I am most concerned with the long term effects on my bodily organs. I would like to know what tramadol can do to my system if I keep taking them regularly. I would never take more than 3-4 daily, and I have no history of addiction.I do not drink or take any other drugs I just want to make sure that I am not harming my body in any way. Any information would be greatly appreciated.
Hey. due to the effects of the drug, it has addictive qualities and if you take it for long enough, you may get addicted. I believe that it depends on the person...I've been taking it for 4 months (for trigeminal nueralgia) and I had no problem quiting the drug. ALSO, how does evryone go taking this drug...I was taking 500mg daily and it made me so sick, i vomited almost every day. Peace to all and I HOPE YOU ALL GET BETTER!!
I'm just trying to give you some food for thought here - think long term and possible scenarios. I do want to say to you that while everyone who is in pain mgmt won't become an addict EVERYONE in pain mgmt will become physically dependent on their meds. One day the Tram dosage you will take will no longer work and you'll have to bump it up or switch to something else. This is where it can get tricky.
I have never been on loratab but tramadol does help the pain. I have been on it for the past two years. However it is very hard to get off of. I recently have been trying to cut back/quit taking them and have been having the hardest time. If I new this before I ever took my first Tramadol pill I would have never ever taken them. Please for you own sake do not consider Tramadol as a pain management solution.
Using this medicine by inhalation or injection can cause life-threatening side effects, overdose, or death. What is tramadol? Tramadol is a narcotic-like pain reliever. Tramadol is used to treat moderate to severe pain. Tramadol extended-release is used to treat moderate to severe chronic pain when treatment is needed around the clock. Tramadol may also be used for other purposes not listed in this medication guide.
Without it, I have to resort to Bentyl which has horrible side effects and then I need to take a valium or Klonipin to counteract the side effects. I am normally mobile and energetic on Tramadol and can leave the house, but on Bentyl I am sick in bed. Some relief from Bentyl, but not like Tramadol. When I don't take Tramadol, my only withdrawal is that I get extremely fatigue but that can also be from my IBS and pain.
Despite these claims, it is apparent in community practice that dependence to this agent may occur, but in higher doses and long-term usage. However, this dependence liability is considered relatively low by health authorities." I was surprised to learn that NSAID are also considered "addictive" in some research, go figure that one. Any pain medication will leave you with some withdrawal symptoms as well as if you have pain it is no longer be treated.
Are there any harmful long-term effects of DXM? For example, if you take one bottle of Robitussin every month. Also, is there a difference between the cough syrup and the gel caps?
dont even know if i can even bring myself to trt to kick them, why bother if i will be depressed and tired forever if I go off of them...what about long term effects? does anyone know of any, or do they even know about that either??? good luck, god bless...
Congratulations on being free from Tramadol for 2 years. Are you off the Lunesta now as well? I was reading that any long term use of Anti-Anxiety Medications depletes your Brain of Vitamin of B-6, which is a precursor for Seratonin and Melatonin. It really s**** when we start on a medcation not really understanding where we can end up on it.
Do they have any long term damaging effects? when I told my Dr I had this problem, he dismissed it and I had no idea of the seriousness of my situation until i read this forum.Totell the truth I am a bit frightened. What can I do?
You won't have any long-term effects. Drinking lots of fluids will hasten the clearance. Just be careful what you take in the future.
As in?
Tramadol has a bundle of side effects including addiction....hard to withdraw from due to their narcotic and anti-depressent qualities...i have heard people complain of alot of side effects while taking them...i guess i am confused but i thought u had an addiction to norco?
Hi, Tramadol is a mu agonist and it blocks serotonin and norepinephrine re-uptake, so it also has weak antidepressant effects like a drug such as cymbalta or effexor. The latter could be affecting you more leading to the side effects you're getting. If they're too severe, you're doc will probably just switch you to a different drug. If you can deal with it, then ok.
I was wondering if anyone knows if there is any long term effects to kidneys or liver from tramadol use. I have been on 400mg a day for 1 year follow a botched back surgery.
Has anyone experienced long-term issue with elevated EBV numbers going up and down, but aways elevated numbers? Which, I think, is termed "chronic/active infection." If so, how long did it last? Or, is lasting...
I abuse all meds and I am not proud of it in the very least. Even Benadryl. I take enough meds at times to kill a horse. I attempted to look up the long term side effects of Tramadol abuse and came across this page. I can't help but wonder what my liver function is like. I know my dependency is physcological and since I was laid of several months ago, I have more free time and with boredom comes more abuse. This is a horrible cycle, it is a 24x7 job.
So, I'm just wondering how long withdrawal from Tramadol usually lasts. I have been doing a lot better lately; the brain zaps are very infrequent, and I usually feel okay on just 2mgs of Suboxone a day. I want to stop taking the Sub when the withdrawal from Tramadol should be over, but I heard that Tramadol withdrawal lasts longer than opiates. I'm getting excited because I might not even need an SSRI, as I am feeling much better from the Serotonin withdrawal symptoms.
THough I continue to investigate this med and grow more scared. Am I in danger of a future siezure?! Will I have long term side effects from this drug?! Will my nodes heal?! Will my mouth sores go away?! Will my mouth sores recur?! Are my lymph nodes damaged?! Is my body damaged?! Will I be ok?! Sorry, I am obviously freaking out here! I have never experienced any sort of side effect from anything and this is SO VERY SCAREY!!!! PLEASE RESPOND!!!!
Just now coming across your forum and I realize the danger of doing that as i continue to investigate this med. Am I in danger of a future siezure?! Will I have long term side effects from this drug?! Will my nodes heal?! Will my mouth sores go away?! Will my mouth sores recur?! Are my lymph nodes damaged?! Is my body damaged?! Will I be ok?! Sorry, I am obviously freaking out here! I have never experienced any sort of side effect from anything and this is SO VERY SCAREY!!!! PLEASE RESPOND!!!!
Namaste, It sounds like you've developed an addiction to Tramadol which can have devasting effects once your only objective is to use more Tramadol. You can develop a tolerance to Tramadol which will require you to use more and more of the drug to receive the same effect(s) you now feel. If taken long term in high dosage it can hide other medical conditions such as heaad injuries. It can also damage the kidneys and the liver. Constipation is a common problem as well as difficulty urinating.
The good news is that the discontinuation syndrome of tramadol is not dangerous-- but it is uncomfortable after long-term use. There are two facets to the symptoms; the 'mu receptor' effects (diarrhea, insomnia, and fatigue) and the serotonin effects (flu symptoms and 'brain zaps'). Your dose of 200 mg per day is not all that high; I would think that reducing by about 25 mg every 3 days or so should get you there with only a small amount of discomfort.
I'm sure I will be fine, since this is quite mild, but the most frustrating part is not being able to obtain any really good info from the Medical Professionals regarding this drug. That's why I am hoping to connect with others that are having long term side effects from withdraw. I know there's lots of them out there... Thanks for listening Steve Las Vegas, Nv.
You find lots of info on the internet about tylenol and its effects but very little about tramadol. Any website that you know of that discusses the effects of tramadol on the bodies organs???
He is not doing well and at this point I am wondering why he needed to get off the tramadol at all?? I understand why long term use of Vicodin is harmful, but if he can stay steady @ 10 tram's a day, why NOT?
MedHelp Health Answers